American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[2] Stefan Borell. The ball embedding property of the open unit disc. Proc. Amer. Math. Soc. 139 (2011) 3573-3581. MR 2813388.
Abstract, references, and article information   
View Article: PDF

[3] Sai-Kee Yeung. Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Trans. Amer. Math. Soc. 353 (2001) 1387-1401. MR 1806736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1